# SDR SIMA20150315003

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 25,078 hours, 20,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT IS INOPERATIVE.  R & R AFT FLASHLIGHT BULB IAW SMP.  OPERATIONS CHECKED GOOD.
